Join the 'Cutaneous T-cell Lymphoma' group to help and get support from people like you.
Cutaneous T-cell Lymphoma Questions
Related terms: Cancer, Cutaneous T-cell Lymphoma, Lymphoma, Cutaneous T-cell Lymphoma, CTCL
We found 7 questions associated with the 'Cutaneous T-cell Lymphoma' topic.
Posted 23 Jun 2015 by • 2 answers
... rash that appeared when I was 24 and now it's spread to 5 different patches. It's been 6 years and doctors have pushed it off and said it was just a rash and no one has ever really taken an interested in it. It hasn't appeared like the normal lymphoma, It's just red patches ...
Posted 31 Mar 2014 by • 2 answers
Three days after treatment my skin sags could istodax be thecause
Posted 29 Dec 2012 by • 6 answers
I've lived with a cutaneous t-cell lymphoma for 14 years (weekly oral chemo pills), and type 2 diabetes and metabolic syndrome x (oral meds) for 4 years, but what spurred me to get a medical I.D. bracelet was being put on gabapentin in November (for carpal tunnel syndrome and tendinitis pain). ...
Im on zolinza oral and I have swelling on my face and hands my doctor wants to keep me on it because
Posted 23 Nov 2012 by • 5 answers
... its working... is there anything i can do to reduce the swelling?
Posted 5 Nov 2011 by • 1 answer
I can't find any info about what happens while you are using Targretin gel. I have been using it for only a week, every other day and I now have open sores and applying more medicine hurts like crazy. Will it be like this for the next 6 months? And what happens when I get up to applying four ...
Posted 6 Jul 2011 by • 1 answer
... permanently the drug Ontak (denileukin diftitox) that's been controlling his CTCL for the last couple of years. Has anyone heard this? If that's true, I'm really worried. He was in horrible, probably untenable shape until this drug. I hate to even think what would happen if he ...
Posted 4 Dec 2010 by • 2 answers
... is in the beginning stages of it. The dr. treating her acts like he don't know how to treat her. He's treating her with antifungal creams. Even I know that's not right. What do we do??